# SDR HEEA0014625

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Sticks
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT 200 DEGREES INTERMITTENTLY AND NO OVERTEMP LIGHT.
